Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011 (2011), Article ID 795106, 8 pages
http://dx.doi.org/10.1155/2011/795106
Research Article

Idealization of Some Topological Concepts

Department of Mathematics, Faculty of Science, Yarmouk University, Irbid 21163, Jordan

Received 4 December 2010; Accepted 21 March 2011

Academic Editor: Stefan Samko

Copyright © 2011 B. Al-Nashef and K. Al-Zoubi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

B. Al-Nashef and K. Al-Zoubi, “Idealization of Some Topological Concepts,” International Journal of Mathematics and Mathematical Sciences, vol. 2011, Article ID 795106, 8 pages, 2011. doi:10.1155/2011/795106